UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1576

タイトル: The dynamics of a degenerate reaction diffusion equation
著者: Angenent, Sigurd B.
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 3, Page 471-524
抄録: We consider the initial-boundary value problem for a degenerate reaction diffusion equation consisting of the porous medium operator plus a nonlinear reaction term. The structure of the set of equilibria depends on the length of the spatial domain. There are two critical lengths $\scriptstyle 0L_1$. Using a topological argument we show existence of connecting orbits joining the unstable equilibrium with the two stable equilibria for $\scriptstyle L\in(L_0, L_1]$, when there are three equilibria. By showing that the principle of linearized stability can sometimes be applied with succes to degenerate parabolic equations, these connections are found to be unique for $\scriptstyle L_0
URI: http://hdl.handle.net/2261/1576
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010301.pdf341.1 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください